# SDR CA140331011

- Difficulty date: March 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 19,720 hours
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: 053100639
- Condition: Cracked
- Location: Vertical Stab
- Part time: 19,787 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT AND LT UPPER LEG CRACKED.
